# SDR ASAA2015101413450

- Difficulty date: October 14, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 24,376 hours, 8,018 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5410U12
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR STRUCTURE INTERCOSTAL FROM BS 312-BS 328 AT LBL 46 IS CRACKED. ACFT GROUNDED.  R & R INTERCOSTAL IAW SRM 51-40-012 AND DWG 141A5400, REV . DOT REMOVED.
